MathSciNet Relay Station
MathSciNet bibliographic data
MR2808328 30F60 (32G15 37F30)
Fujikawa, Ege; Matsuzaki, Katsuhiko Stable quasiconformal mapping class groups and asymptotic Teichmüller spaces. Amer. J. Math. 133 (2011), no. 3, 637–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement